# SDR DALA2025100907384

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 37,451 hours, 4,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 DOOR 3L DOOR ASSIST BOTTLE PRESSURE LOW. CORRECTIVE ACTION: SERVICED BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (7922903)
